Research Repository

Approximating the Stieltjes Integral of Bounded Functions and Applications for Three Point Quadrature Rules

Dragomir, Sever S (2007) Approximating the Stieltjes Integral of Bounded Functions and Applications for Three Point Quadrature Rules. Bulletin of the Korean Mathematics Society, 44 (3). pp. 523-536. ISSN 1015-8634

Full text for this resource is not available from the Research Repository.

Abstract

Sharp error estimates in approximating the Stieltjes integral with bounded integrands and bounded integrators respectively, are given. Applications for three point quadrature rules of n−time differentiable functions are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID14304, Stieltjes integral, bounded integrands, bounded integrators, three point quadrature rules, differentiable functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 04 May 2012 05:27
Last Modified: 04 May 2012 05:27
URI: http://vuir.vu.edu.au/id/eprint/3248
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar